兰州大学机构库

Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
Pulsating type entire solutions of monostable reaction-advection-diffusion equations in periodic excitable media 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2012, 卷号: 75, 期号: 4, 页码: 1869-1880
Authors:  Liu, NW;  Li, WT(李万同);  Wang, ZC(王智诚);  Liu, NW (reprint author), Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.
Adobe PDF(294Kb)  |  Favorite  |    Submit date:2015/12/16
Pulsating type entire solution  Reaction-advection-diffusion equation  Pulsating front  Sub-super solution  Periodic media  
Entire solutions in periodic lattice dynamical systems 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2013, 卷号: 255, 期号: 10, 页码: 3505-3535
Authors:  Wu, SL;  Shi, ZX;  Yang, FY;  Wu, SL (reprint author), Xidian Univ, Dept Math, Xian 710071, Shaanxi, Peoples R China.
Adobe PDF(510Kb)  |  Favorite  |    Submit date:2015/12/16
Entire solution  Spatially periodic solution  Pulsating traveling front  Periodic lattice dynamical system  
Uniqueness of monostable pulsating wave fronts for time periodic reaction-diffusion equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2012, 卷号: 219, 期号: 3, 页码: 1300-1305
Authors:  Zhang, PA;  Li, WT(李万同);  Zhang, PA (reprint author), Xidian Univ, Dept Math, Xian 710071, Peoples R China.
Adobe PDF(194Kb)  |  Favorite  |    Submit date:2015/12/16
Reaction-diffusion equations  Pulsating wave fronts  KPP and monostable nonlinearities  Uniqueness  
Entire Solutions in Lattice Delayed Differential Equations with Non local Interaction: Bistable Cases 期刊论文
Mathematical Modelling of Natural Phenomena, 2013, 卷号: 8, 期号: 3, 页码: 78-103
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, S;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(510Kb)  |  Favorite  |    Submit date:2015/12/16
entire solution  traveling wave front  lattice delayed differential equation  bistable nonlinearity  
ENTIRE SOLUTIONS IN DELAYED LATTICE DIFFERENTIAL EQUATIONS WITH MONOSTABLE NONLINEARITY 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2009, 卷号: 40, 期号: 6, 页码: 2392-2420
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Wu, JH;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(312Kb)  |  Favorite  |    Submit date:2015/12/16
Entire Solution  Traveling Wave Front  Heteroclinic Orbit  Delayed Lattice Differential Equation  Monostable Nonlinearity  
Traveling fronts in monostable equations with nonlocal delayed effects 期刊论文
Journal of Dynamics and Differential Equations, 2008, 卷号: 20, 期号: 3, 页码: 573-607
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, SG;  Ruan, SG (reprint author), Univ Miami, Dept Math, POB 249085, Coral Gables, FL 33124 USA.
Adobe PDF(436Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  nonlocal reaction-diffusion equation  delay  monostable equation  
Spreading speeds and traveling waves for nonlocal dispersal equations with degenerate monostable nonlinearity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2012, 卷号: 252, 期号: 9, 页码: 5096-5124
Authors:  Zhang, GB;  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(289Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Traveling wave solution  Degenerate monostable nonlinearity  Exponential decay behavior  Uniqueness  Spreading speed  
Entire solutions in reaction-advection-diffusion equations with bistable nonlinearities in heterogeneous media 期刊论文
Science China-Mathematics, 2010, 卷号: 53, 期号: 7, 页码: 1775-1786
Authors:  Liu, NW;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(227Kb)  |  Favorite  |    Submit date:2015/12/16
Entire Solution  Reaction-advection-diffusion Equation  Traveling Curved Front  Sub-super Solution  Heterogeneous Media  
Entire solutions in the Fisher-KPP equation with nonlocal dispersal 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2010, 卷号: 11, 期号: 4, 页码: 2302-2313
Authors:  Li, WT(李万同);  Sun, YJ;  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(408Kb)  |  Favorite  |    Submit date:2015/12/16
Entire solution  Traveling wave solutions  KPP equation  Nonlocal dispersal  
Entire solutions in reaction-advection-diffusion equations in cylinders 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2008, 卷号: 90, 期号: 5, 页码: 492-504
Authors:  Li, WT(李万同);  Liu, NW;  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(195Kb)  |  Favorite  |    Submit date:2015/12/16
Entire solution  Reaction-advection-diffusion equation  Traveling wave front  Sub-super solution  Infinite-cylinder